• Welcome to the Anxiety Community Forum, a friendly space for discussion, help and support with mental health issues. Please register to post and use the extra features available to members. Click here to register.Everyone is welcome!

Worried about Colon issues

Always_Scared

New Member
Joined
Dec 16, 2019
Messages
24
Reaction score
6
So I've been taking antibiotics for over 6 days now for a toothache. I need a root canal
I started getting a really weird lower back pain and pressure like I have to go have a bowel movement but I can't. It almost feels like my colon is swollen and it won't let me go. I'm not constipated. I'm really worried why my sigmoid colon would be inflamed
Could it be just the antibiotics and all the stress? You would think if it was the antibiotics then all of my digestive organs would be involved not just the large intestine. I can kinda feel it in my lower pelvic and groin area too. I don't like it. New fears are rising again. Too many organs down there to pick from to worry about
Oh yay and C-diff worries too

I'm taking Clindamycin 300mg every 8 hours.
 

bin_tenn

Active Member
Joined
Sep 23, 2019
Messages
554
Reaction score
234
Talk to your doctor if you have concerns about effects from a medication. I think you're just fine, but they're the only person who can really answer any questions with certainty.
 

Bobnnat

Active Member
Joined
Nov 5, 2019
Messages
100
Reaction score
58
You say you feel the need to go, but can't. Even though you say you don't have constipation, sounds like you do. Antibiotics are known for causing constipation.
 

Ms.Honey

Member
Joined
Nov 4, 2019
Messages
55
Reaction score
26
Antibiotics always really mess with my digestive system!
Take a good probiotic, that should help a lot
 

TruthHurts

Member
Joined
Aug 16, 2019
Messages
74
Reaction score
14
So I've been taking antibiotics for over 6 days now for a toothache. I need a root canal
I started getting a really weird lower back pain and pressure like I have to go have a bowel movement but I can't. It almost feels like my colon is swollen and it won't let me go. I'm not constipated. I'm really worried why my sigmoid colon would be inflamed
Could it be just the antibiotics and all the stress? You would think if it was the antibiotics then all of my digestive organs would be involved not just the large intestine. I can kinda feel it in my lower pelvic and groin area too. I don't like it. New fears are rising again. Too many organs down there to pick from to worry about
Oh yay and C-diff worries too

I'm taking Clindamycin 300mg every 8 hours.
I would try to eat some fiber rich foods for a few days and see how that goes. Give your digestive system a bit of a break.
 
Top